| Catalog Number |
DS2111 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the sales representative, the desara anchor detached from its mesh during installation.The surgeon used another one.No harm or additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation because it had been implanted.A review of the device history records was conducted, and no nonconformance's were identified.All devices met acceptance criteria and specifications before being released.The details of the complaint do not clarify whether the event is related to the device itself, the surgical technique used, or the experience of the surgeon.Unfortunately, no additional information could be acquired from the user.This report consider as part of capa: ca25-512.The manufacturing number is c25-2758.